# SDR CA030730010

- Difficulty date: July 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 5,714 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Housing
- Part number: 2075209
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLUID LEAK FROM HOUSING ASSEMBLY. CRACK DETECTED.
